Sur l'infini

David Hilbert Göttingen

TBD mathscidoc:1701.33660

Acta Mathematica, 48, (1), 91-122, 1926.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ]
@inproceedings{david1926sur,
  title={Sur l'infini},
  author={David Hilbert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203044028974369},
  booktitle={Acta Mathematica},
  volume={48},
  number={1},
  pages={91-122},
  year={1926},
}
David Hilbert. Sur l'infini. 1926. Vol. 48. In Acta Mathematica. pp.91-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203044028974369.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved